# SDR ASAA9580137

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 833702
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - ON ARRIVAL OF FLT 453 - CREW REPORTED UPON DEPARTURE FROM SJC WHEN THE LANDING GEAR WAS RETRACTED, THE NOSE GEAR UNSAFE LIGHT ILLUMINATED.  ACCOMPLISHED CHECKLIST WITH SAME RESULT.  LANDED WITHOUT INCIDENT.  REPLACED NOSE GEAR UPLOCK SENSOR.  ACCOMPLISHED GEAR SWING AND OPERATED NORMALLY.  (M)
